# SDR AALA202212232048

- Difficulty date: December 14, 2022
- Submitted: December 23, 2022
- Operation: Air carrier
- Aircraft: N306NY
- Make and model: Boeing 737823
- Aircraft serial: 33343
- Aircraft time: 17,163 hours, 7,198 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 294-328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON R1 DOOR INBOARD THRESHOLD SUPPORT LOCATED FROM BS 294 TO BS 328 AT RBL 64. REPAIRED SUPPORT PER SRM 53-10-51.
